I too have felt the effects of SSRI discontinuation syndrome
. But unlike most people, I endure the effects
voluntarily. I achieve this by not ingesting my usual
dose of Seroxat
; something my doctor would frown upon if he knew. After two days this leads to some of
the symtoms outlined above, specifically lightheadedness
and electric shock-like sensations.
Now, you may ask yourself why I would do such a thing.
I find that I experience other, not altogether negative side-effects. I feel a heightened sensuary awareness of visual and auditory stimulii bordering on hyperaesthesia. I feel energetic, more emotional and best of all more creative. Ideas and concepts flow much more easily. I suppose you could say that I feel Alive. These
side-effects become more acute as the days pass.
After five days without the drug, things start getting a little out of control. It starts to become difficult to
concentrate and co-ordination is impaired. I become very irritable and aggressive. Signals that it's time to start popping those little blue pills again and return to my usual, more sedated state.
Oh well, it was fun while it lasted...
NB: I also experience insomnia, which
might explain why I created this writeup at